# SDR A6WA201140478

- Difficulty date: May 1, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599CB HAS CHAFE DAMAGE BLENDED PANEL 599CB IAW SRM 51-12-00.
